# SDR SWAA2020060989833

- Difficulty date: May 19, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR PANEL 120AF IS DELAMINATED.   FABRICATED NEW FCB FLOOR PANEL 120AF IAW AMM 25-52-01-201-801 AND DWG 453A1610.
